advertisement
Question
Posted by: Mark Blair | 2010/02/10

I havent slept properly for two yeARS

Hi Doc,

I have been very concerned, I was diagnosed Bipholar and given venlor and immerve to sleep. The problem is I still dont sleep, I get to a stage where my body gets so use to two a night and then I take three and then 4 and then 5 because all I need is sleep.

I know this is wrong and dangerous, but if I dont sleep I get more depressed, cant focus, dont eat and then forget things.

Please could you point me in the right direction.

Best Regards


Mark Blair

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

Sleep disturbances are very common with bipolar. Dont try to treat yourself - you need to discuss this as soon as possible with your psychiatrist. At this point the sleeping pill is not doing you any good, and is just going to cause addiction.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mark.blair | 2010/02/11

Hi Doc,

Thank you for your comments, the problem is I am no longer on medical aid . Must I go to the goverment hospital?

Reply to Mark.blair
Posted by: Sleep expert | 2010/02/11

Sleep disturbances are very common with bipolar. Dont try to treat yourself - you need to discuss this as soon as possible with your psychiatrist. At this point the sleeping pill is not doing you any good, and is just going to cause addiction.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement